Nonlinear anisotropic boundary value problems – regularity results and multiscale discretizations

Research output: Journal contributionsJournal articlesResearchpeer-review


Various nonlinear anisotropic boundary value problems, which lead to unbounded functionals satisfying the Palais-Smale condition with respect to anisotropic Sobolev spaces were examined. Homogeneous Dirichlet problems with respect to nonlinear anisotropic partial differential operators were considered. In particular, the Zabusky equation, a nonhypoelliptic squared wave equation and a Boussinesq equation were investigated.

Original languageEnglish
JournalNonlinear Analysis-Theory Methods & Applications
Issue number1
Pages (from-to)1-18
Number of pages18
Publication statusPublished - 01.10.2001
Externally publishedYes

    Research areas

  • Mathematics - nonlinear anisotropic problems, tensor products, regularity theory, mountain pass method, numerical approximations, multiscale discretizations